Alert archive / Wisconsin / River Flood Warnings in 2010
River Flood Warning 9, NWS La Crosse, WI
NWS La Crosse, WI issued this river flood warning at Mar 12, 2010, 9:29 PM CST for Richland County, Vernon County, Wisconsin. It took effect at Mar 13, 2010, 12:00 PM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 12, 2010, 9:29 PM CST (03:29 UTC)
- In effect from
- Mar 13, 2010, 12:00 PM CST
- Expired
- Mar 13, 2010, 9:23 AM CST
- In force
- Issued by
- NWS La Crosse, WI
- Flood severity
- Minor
Counties Richland County, WI, Vernon County, WI
The radar
The La Crosse radar (KARX), 59 km from the middle of the area, began a volume at 03:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Kickapoo River at Viola (VIOW3).
- Action stage
- 12 ft
- Minor stage
- 14 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
784 WGUS43 KARX 130329 FLWARX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LA CROSSE WI 929 PM CST FRI MAR 12 2010 SNOW MELT AND RECENT RAINFALL CONTINUES TO RESULT IN FLOODING ACROSS PARTS OF THE AREA. THE LATEST RIVER LEVELS AND FORECAST INFORMATION IS INCLUDED BELOW. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU LIVE IN A THREATENED AREA...BE ALERT FOR HIGH OR RISING WATER...AND BE READY TO MOVE TO HIGHER GROUND IF NECESSARY. DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. STAY TUNED TO YOUR FAVORITE SOURCE OF WEATHER INFORMATION...INCLUDING NOAA WEATHER RADIO...FOR LATER STATEMENTS. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC103-123-131529- /O.NEW.KARX.FL.W.0009.100313T1800Z-100315T0800Z/ /VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/ 929 PM CST FRI MAR 12 2010 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT VIOLA. * FROM SATURDAY AFTERNOON TO LATE SUNDAY NIGHT. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 FEET SATURDAY EVENING. * IMPACT...AT 14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING AGRICULTURAL LAND. $$ WIC023-123-131529- /O.NEW.KARX.FL.W.0010.100314T0600Z-100315T1800Z/ /SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/ 929 PM CST FRI MAR 12 2010 THE NATIONAL WEATHER SERVICE IN LA CROSSE WI HAS ISSUED A * FLOOD WARNING FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON. * AT 2:30 PM FRIDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY. * IMPACT...AT 13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$
5 follow-up statements
287 WGUS83 KARX 130336 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 936 PM CST FRI MAR 12 2010 SNOW MELT AND RECENT RAINFALL CONTINUES TO RESULT IN FLOODING ACROSS PARTS OF THE AREA. THE LATEST RIVER LEVELS AND FORECAST INFORMATION IS INCLUDED BELOW. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC103-123-131536- /O.CON.KARX.FL.W.0009.100313T1800Z-100315T0800Z/ /VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/ 936 PM CST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT VIOLA. * FROM SATURDAY AFTERNOON TO LATE SUNDAY NIGHT. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 FEET SATURDAY EVENING. * IMPACT...AT 14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING AGRICULTURAL LAND. $$ WIC023-123-131536- /O.CON.KARX.FL.W.0010.100314T0600Z-100315T1800Z/ /SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/ 936 PM CST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * FROM LATE SATURDAY NIGHT TO MONDAY AFTERNOON. * AT 2:30 PM FRIDAY THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SUNDAY MORNING AND CONTINUE TO RISE TO NEAR 13.1 FEET BY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SUNDAY. * IMPACT...AT 13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-131536- /O.EXT.KARX.FL.W.0005.100314T0000Z-100317T2024Z/ /GMIW3.1.RS.100314T0000Z.100316T0000Z.100316T2024Z.NO/ 936 PM CST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * FROM SATURDAY EVENING TO WEDNESDAY AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.8 FEET MONDAY EVENING. * IMPACT...AT 13 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-131535- /O.EXT.KARX.FL.W.0006.100315T0600Z-100318T0000Z/ /STEW3.1.RS.100315T0600Z.100316T0600Z.100317T0600Z.NO/ 936 PM CST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM LATE SUNDAY NIGHT TO WEDNESDAY EVENING. * AT 8:00 PM FRIDAY THE STAGE WAS 11.0 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 12 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$ WIC011-121-131535- /O.CON.KARX.FL.W.0003.100313T1800Z-100318T0000Z/ /DDGW3.1.RS.100313T1800Z.100315T0600Z.100317T0600Z.NO/ 936 PM CST FRI MAR 12 2010 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM SATURDAY AFTERNOON TO WEDNESDAY EVENING. * AT 8:00 PM FRIDAY THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY SATURDAY AND CONTINUE TO RISE TO NEAR 9.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$
915 WGUS83 KARX 131043 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 443 AM CST SAT MAR 13 2010 .!! INSERT SYNOPSIS HERE (OPTIONAL) !!. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-132243- /O.CON.KARX.FL.W.0008.000000T0000Z-100316T0300Z/ /CCYI4.1.RS.000000T0000Z.100314T0000Z.100315T0900Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * AT 4:15 AM THIS MORNING THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 12 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. $$ WIC103-123-132243- /O.CON.KARX.FL.W.0009.100313T1800Z-100315T0800Z/ /VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT VIOLA. * FROM THIS AFTERNOON TO LATE SUNDAY NIGHT. * AT 7:50 AM FRIDAY MORNING THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 FEET THIS EVENING. * IMPACT...AT 14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING AGRICULTURAL LAND. $$ WIC023-123-132243- /O.CON.KARX.FL.W.0010.100314T0600Z-100315T1800Z/ /SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * FROM LATE TONIGHT TO MONDAY AFTERNOON. * AT 2:30 PM FRIDAY AFTERNOON THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.1 FEET SUNDAY MORNING. * IMPACT...AT 13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-132243- /O.CON.KARX.FL.W.0005.100314T0000Z-100317T2024Z/ /GMIW3.1.RS.100314T0000Z.100316T0000Z.100316T2024Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * FROM THIS EVENING TO WEDNESDAY AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * AT 2:00 PM FRIDAY AFTERNOON THE STAGE WAS 11.6 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.8 FEET MONDAY EVENING. * IMPACT...AT 13 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-132243- /O.CON.KARX.FL.W.0006.100315T0600Z-100318T0000Z/ /STEW3.1.RS.100315T0600Z.100316T0600Z.100317T0600Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM LATE SUNDAY NIGHT TO WEDNESDAY EVENING. * AT 3:00 AM THIS MORNING THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 12 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$ WIC011-121-132243- /O.CON.KARX.FL.W.0003.100313T1800Z-100318T0000Z/ /DDGW3.1.RS.100313T1800Z.100315T0600Z.100317T0600Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM THIS AFTERNOON TO WEDNESDAY EVENING. * AT 3:00 AM THIS MORNING THE STAGE WAS 8.6 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 9.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$ IAC043-132243- /O.CON.KARX.FL.W.0001.000000T0000Z-100315T1300Z/ /EKDI4.1.RS.100311T0900Z.100313T1200Z.100314T1900Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * AT 3:45 AM THIS MORNING THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 12 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. $$ IAC043-132243- /O.CON.KARX.FL.W.0002.000000T0000Z-100315T0051Z/ /GRBI4.1.RS.100311T1941Z.100312T1315Z.100314T0651Z.NO/ 443 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT GARBER. * AT 4:15 AM THIS MORNING THE STAGE WAS 18.1 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 17 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$ BOYNE
166 WGUS83 KARX 131050 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 450 AM CST SAT MAR 13 2010 ...FLOODING STILL OCCURRING ALONG PARTS OF THE CEDAR...KICKAPOO... TREMPEALEAU...AND TURKEY RIVERS... SNOW MELT AND RECENT RAINFALL CONTINUES TO RESULT IN FLOODING ACROSS PARTS OF THE AREA. THE LATEST RIVER LEVELS AND FORECAST INFORMATION IS INCLUDED BELOW. RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && IAC067-131-132250- /O.CON.KARX.FL.W.0008.000000T0000Z-100316T0300Z/ /CCYI4.1.RS.000000T0000Z.100314T0000Z.100315T0900Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CHARLES CITY. * AT 4:15 AM THIS MORNING THE STAGE WAS 13.4 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 13.7 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY MORNING. * IMPACT...AT 12 FEET...BARRICADING OF STREETS BEGIN AND THE INTERSECTION OF RIVERSIDE AND ILLINOIS STREETS MAY BE FLOODED. $$ WIC103-123-132250- /O.CON.KARX.FL.W.0009.100313T1800Z-100315T0800Z/ /VIOW3.1.RS.100313T1800Z.100314T0000Z.100314T0800Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT VIOLA. * FROM THIS AFTERNOON TO LATE SUNDAY NIGHT. * AT 7:50 AM FRIDAY MORNING THE STAGE WAS 12.0 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 14.1 FEET THIS EVENING. * IMPACT...AT 14 FEET...MINOR FLOODING OCCURS AND AFFECTS MAINLY LOW LYING AGRICULTURAL LAND. $$ WIC023-123-132250- /O.CON.KARX.FL.W.0010.100314T0600Z-100315T1800Z/ /SOGW3.1.RS.100314T0600Z.100314T1200Z.100314T1800Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * FROM LATE TONIGHT TO MONDAY AFTERNOON. * AT 2:30 PM FRIDAY AFTERNOON THE STAGE WAS 11.3 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.1 FEET SUNDAY MORNING. * IMPACT...AT 13 FEET...MINOR FLOODING NEAR THE RIVER MAY OCCUR. $$ WIC023-132250- /O.CON.KARX.FL.W.0005.100314T0000Z-100317T2024Z/ /GMIW3.1.RS.100314T0000Z.100316T0000Z.100316T2024Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT GAYS MILLS. * FROM THIS EVENING TO WEDNESDAY AFTERNOON. * FLOOD STAGE IS 13.0 FEET. * AT 2:00 PM FRIDAY AFTERNOON THE STAGE WAS 11.6 FEET. * FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 13.8 FEET MONDAY EVENING. * IMPACT...AT 13 FEET...WATER BEGINS TO COVER ROADS NEAR THE RIVER AND OTHER MINOR FLOODING OCCURS IN AREAS ADJACENT TO THE RIVER. $$ WIC023-132249- /O.CON.KARX.FL.W.0006.100315T0600Z-100318T0000Z/ /STEW3.1.RS.100315T0600Z.100316T0600Z.100317T0600Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE KICKAPOO RIVER AT STEUBEN. * FROM LATE SUNDAY NIGHT TO WEDNESDAY EVENING. * AT 4:00 AM SATURDAY THE STAGE WAS 11.2 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 12.5 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 12 FEET...WATER STARTS TO AFFECT BUSINESS AND RESIDENCES AND MINOR FLOODING AFFECTS LOWLANDS AND LOWER ROADS. $$ WIC011-121-132249- /O.CON.KARX.FL.W.0003.100313T1800Z-100318T0000Z/ /DDGW3.1.RS.100313T1800Z.100315T0600Z.100317T0600Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE TREMPEALEAU RIVER AT DODGE. * FROM THIS AFTERNOON TO WEDNESDAY EVENING. * AT 4:00 AM THIS MORNING THE STAGE WAS 8.7 FEET. * FLOOD STAGE IS 9.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY TODAY AND CONTINUE TO RISE TO NEAR 9.7 FEET BY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY WEDNESDAY MORNING. * IMPACT...AT 9 FEET...AGRICULTURAL AND MARSH LAND IS FLOODED. $$ IAC043-132249- /O.CON.KARX.FL.W.0001.000000T0000Z-100315T1300Z/ /EKDI4.1.RS.100311T0900Z.100313T1200Z.100314T1900Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT ELKADER. * AT 3:45 AM THIS MORNING THE STAGE WAS 14.3 FEET. * FLOOD STAGE IS 12.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.5 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY. * IMPACT...AT 12 FEET...MINOR FLOODING OCCURS IN AREAS NEAR THE RIVER. $$ IAC043-132249- /O.CON.KARX.FL.W.0002.000000T0000Z-100315T0051Z/ /GRBI4.1.RS.100311T1941Z.100312T1315Z.100314T0651Z.NO/ 450 AM CST SAT MAR 13 2010 THE FLOOD WARNING CONTINUES FOR THE TURKEY RIVER AT GARBER. * AT 4:15 AM THIS MORNING THE STAGE WAS 18.1 FEET. * FLOOD STAGE IS 17.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.7 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 17 FEET...MINOR FLOODING BEGINS IN THE COMMUNITIES OF GARBER, OSTERDOCK AND MILLVILLE. $$
016 WGUS83 KARX 131507 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 907 AM CST SAT MAR 13 2010 ...FLOOD WARNING CANCELLED FOR THE KICKAPOO AT VIOLA AND SOLDIERS GROVE... SNOW MELT AND RECENT RAINFALL RESULTED IN SOME RISES ALONG THE KICKAPOO RIVER... HOWEVER THE RIVER IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE FROM THE HEADWATER DOWN TO SOLDIERS GROVE RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC103-123-131537- /O.CAN.KARX.FL.W.0009.000000T0000Z-100315T0800Z/ /VIOW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 907 AM CST SAT MAR 13 2010 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT VIOLA. * AT 8:47 AM SATURDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 12.6 FEET TODAY. $$ WIC023-123-131537- /O.CAN.KARX.FL.W.0010.000000T0000Z-100315T1800Z/ /SOGW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 907 AM CST SAT MAR 13 2010 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * AT 8:10 AM SATURDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET. THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY SUNDAY MORNING. $$
898 WGUS83 KARX 131523 FLSARX FLOOD STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 923 AM CST SAT MAR 13 2010 ...FLOOD WARNING CANCELLED FOR THE KICKAPOO AT VIOLA AND SOLDIERS GROVE... SNOW MELT AND RECENT RAINFALL RESULTED IN SOME RISES ALONG THE KICKAPOO RIVER... HOWEVER THE RIVER IS NOW EXPECTED TO REMAIN BELOW FLOOD STAGE FROM THE HEADWATER DOWN TO SOLDIERS GROVE RIVER FORECASTS TAKE INTO ACCOUNT BOTH OBSERVED AND FORECAST PRECIPITATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE CARS INTO FLOODED AREAS. REMEMBER...IT TAKES ONLY TWO FEET OF WATER TO FLOAT MOST AUTOMOBILES...INCLUDING SPORT UTILITY VEHICLES. TURN AROUND...DON/T DROWN. ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT... HTTP://WWW.WEATHER.GOV/LACROSSE . && WIC103-123-131537- /O.CAN.KARX.FL.W.0009.000000T0000Z-100315T0800Z/ /VIOW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 923 AM CST SAT MAR 13 2010 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT VIOLA. * AT 8:47 AM SATURDAY THE STAGE WAS 12.5 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE WITH A VALUE OF 12.6 FEET TODAY. $$ WIC023-123-131537- /O.CAN.KARX.FL.W.0010.000000T0000Z-100315T1800Z/ /SOGW3.N.RS.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 923 AM CST SAT MAR 13 2010 THE FLOOD WARNING IS CANCELLED FOR THE KICKAPOO RIVER AT SOLDIERS GROVE. * AT 8:10 AM SATURDAY THE STAGE WAS 11.1 FEET. * FLOOD STAGE IS 13.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.1 FEET. THE RIVER WILL CONTINUE TO FALL TO 10.4 FEET BY SUNDAY MORNING. $$ BREESER
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this river flood warning went out at Mar 12, 2:08 PM CST, 7 hours 21 minutes earlier.
Area forecast discussion, Mar 12, 2:08 PM CST, 7 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 208 PM CST FRI MAR 12 2010 .SHORT TERM...TONIGHT THROUGH MONDAY MAIN CONCERNS WILL BE RAIN CHANCES THROUGH SATURDAY NIGHT. FAIRLY DRAMATIC WATER VAPOR/IR-26 BAND SATELLITE IMAGERY THIS AFTERNOON. THE WAVE THAT GAVE THE AREA RAIN YESTERDAY/LAST NIGHT HAS NOW PIVOTED INTO CENTRAL MN. MEANWHILE..A MORE POTENT MID-LEVEL CLOSED CIRCULATION WAS PUSHING INTO WESTERN MO. THIS WAS SPINNING UP SURFACE CYCLOGENESIS OVER WESTERN KY. INCREASING LIFT IN RESPONSE TO THIS CYCLOGENESIS WAS SPREADING RAIN NORTH/NORTHWESTWARD INTO CENTRAL IN/IL PER LATEST REGIONAL RADAR MOSAIC/SURFACE OBS. MORE LOCALLY..OUR AREA WAS IN A QUIET LULL BETWEEN THE SYSTEM IN MN AND THE LOW SPINNING UP OVER WESTERN KY. VISIBLE SATELLITE/SURFACE OBS INDICATING AN EXPANSIVE BKN-OVC DECK OF CU/STRATO CU ACROSS THE AREA WITH CEILINGS GENERALLY IN THE 2-3KFT RANGE WHILE TEMPERATURES AS OF 1 PM MAINLY IN THE 40S. ISOLATED DENSER FOG HAS LINGERED ACROSS NORTHERN WI WITH MEDFORD STILL REPORTING VISIBILITY AROUND A QUARTER MILE. 02.12Z NCEP DETERMINISTIC MODEL SUITE AS WELL AS THE 12.09Z SREF IN OVERALL GOOD AGREEMENT THROUGH THE SHORT TERM PERIOD. WILL BE WATCHING THE AFOREMENTIONED LOW OVER WESTERN KY THIS AFTERNOON DUMBBELL INTO CENTRAL IL TONIGHT. AS IT DOES...NAM INDICATES INCREASING AXIS OF 925-850MB MOISTURE TRANSPORT/ISENTROPIC LIFT AHEAD OF IT...PUSHING ALONG THE IL/WI BORDER AFTER MIDNIGHT. BASED ON THIS SIGNAL...HAVE KEPT HIGHER RAIN CHANCES ACROSS THE SOUTH...MAINLY AFTER MIDNIGHT. PATCHY DRIZZLE MAY BEE SEEN ELSEWHERE WITH THIS NEW SURGE OF LOW LEVEL MOISTURE. MEANWHILE...THE AREA WILL INITIALLY BE UNDER A FAIRLY WEAK PRESSURE GRADIENT THROUGH MIDNIGHT BEFORE THE KY LOW APPROACHES. WITH A RATHER MOIST LOWER BOUNDARY LAYER...CANNOT RULE OUT SOME FOG DEVELOPMENT. HOWEVER...WITH STRATOCU IN PLACE...SHOULD BE PATCHY IN NATURE. ACROSS THE NORTH...THE FOG COULD HAVE A BIT MORE COVERAGE. AT THIS POINT...THINKING THAT WITH INCREASING PRESSURE GRADIENT AFTER MIDNIGHT...WINDS WILL MITIGATE ANY DENSE FOG FORMATION. THE CLOSED MID-LEVEL LOW AND SURFACE LOW WILL PUSH EAST OUT OF IL INTO THE OHIO RIVER VALLEY REGION SATURDAY/SATURDAY NIGHT. THIS PULLS BULK OF RAIN WELL SOUTH AND EAST OF THE REGION. HOWEVER...OUR AREA REMAINS IN COOL CYCLONIC FLOW ALOFT...AND NAM INDICATING A DECENT AMOUNT OF 925-850MB MOISTURE TRANSPORT CONTINUING. WILL CONTINUE SMALL CHANCES OF -RA. SUNDAY THROUGH MONDAY APPEARS TO BE QUIET. BOTH THE GFS/NAM SHOW A WEAK MID-LEVEL TROUGH DROPPING SLOWLY SOUTHEAST INTO MN/NORTHWEST WI. HOWEVER...APPEARS BEST FORCING/SATURATION ANY RESULTING RAIN CHANCES REMAIN NORTHWEST OF US. OTHERWISE...SKIES SHOULD REMAIN MOSTLY CLOUDY WITH HIGHS TOPPING OFF IN THE UPPER 40S TO MID 50S. BY MONDAY NIGHT...THE MID-LEVEL WAVE DAMPENS AS IT MOVES INTO THE REGION. HOWEVER...MODELS INSIST THAT THERE MAY BE SOME LIGHT QPF AS IT MOVES THROUGH. WILL HONOR THIS SIGNAL WITH A SLIGHT RAIN CHANCE ACROSS THE NORTHWEST HALF OF THE FORECAST AREA. .LONG TERM...MONDAY NIGHT THROUGH FRIDAY AGREE WITH HPC TRENDING MORE TOWARD 12.00Z ECMWF. WHEN COMPARING THE 12.00/06Z GFS AGAINST THE GFS ENSEMBLE...IT APPEARS THE DETERMINISTIC GFS IS TOO FAST/HIGH ZONAL ACROSS THE INTERMOUNTAIN WEST/CENTRAL CONUS TOWARD THE END OF THE PERIOD. MEANWHILE..BOTH GFS/ECMWF CONSISTENT IN SHOWING A WEAK MID-LEVEL TROUGH IN NORTHWEST FLOW ALOFT DROPPING INTO THE REGION MONDAY NIGHT THROUGH TUESDAY. BASED ON THIS CONSISTENT SIGNAL...HAVE INCREASED CLOUDS AND INCLUDED A SMALL CHANCE OF RAIN ACROSS THE NORTHWEST HALF OF THE FORECAST AREA WHERE BETTER COLUMN SATURATION IS EXPECTED PER GFS BUFKIT. TUESDAY STILL A BIT IFFY AS THE MODELS INDICATE HEIGHTS BUILDING ACROSS THE AREA AND NOT AS CYCLONIC OF FLOW ALOFT. WILL KEEP TUESDAY DRY FOR NOW. AS STATED ABOVE...HAVE TRENDED THE REST OF THE FORECAST PERIOD MORE IN LINE WITH THE ECMWF WHICH BUILDS A RATHER STRONG RIDGE OVER THE AREA AHEAD OF THE A DEEPENING TROUGH OVER THE INTERMOUNTAIN WEST. AS A RESULT...APPEARS WEDNESDAY THROUGH FRIDAY WILL BE DRY WITH TEMPERATURES SOARING WELL INTO THE 50S AND PERHAPS A FEW LOWER 60S WITH THE LOSS OF SNOW COVER AND AMPLE MID MARCH SUNSHINE. && .AVIATION...TONIGHT THROUGH SATURDAY MAIN AVIATION CONCERNS IS LOWERING OF CLOUD CEILINGS AND VISIBILITIES TO MVFR AND IFR CONDITIONS AFTER 00Z SATURDAY. UPPER LEVEL CLOSED LOW WILL CONTINUE TO SPIN OVER MID MISSISSIPPI VALLEY/CENTRAL PLAINS STATES THROUGH THE PERIOD. THIS WILL CONTINUE TO WRAP LOW LEVEL MOISTURE INTO THE REGION...AND COMBINED WITH A WEAK SHORTWAVE TROUGH MOVING OVER THE AREA AFTER 00Z SATURDAY. CEILINGS WILL LOWER INTO THE IFR RANGE AT RST TAF SITE BY 08Z SATURDAY AND MVFR RANGE AT LSE TAF SITE BY 09Z SATURDAY. VISIBILITIES WILL LOWER TO THE IFR RANGE AT RST TAF SITE BY 08Z AND AT THE LSE TAF SITE TO THE MVFR RANGE. NEXT CONCERN IS HOW LONG THE CEILINGS AND VISIBILITIES STAY IN THE IFR AND MVFR RANGE THROUGH THE DAY FRIDAY. THE LATEST 12.12Z GFS AND NAM CONTINUE TO INDICATE LOW LEVEL MOISTURE WRAPPING AROUND THE UPPER LEVEL CLOSED LOW INTO THE AREA. FOR NOW...HAVE KEPT THE MVFR AND IFR CEILINGS AND VISIBILITIES CONDITIONS THROUGH THE REST OF THE TAF TIME PERIOD. && .HYDROLOGY... WITH LITTLE IN THE WAY OF ADDITIONAL RAINFALL EXPECTED INTO THIS WEEKEND //GENERALLY A FEW TENTHS OF AN INCH TO A TENTH OF AN INCH//...FOCUS WILL BE ON RESIDUAL SNOWMELT AND ADDITIONAL RUNOFF INTO THE TRIBUTARIES AS TEMPERATURES REMAIN WELL ABOVE FREEZING. THIS RUNOFF WILL BE MOST PREVALENT ACROSS AREAS OF SOUTHEAST MN/NORTHEAST IA WHERE A LARGER WINTER SNOW PACK OCCURRED. FOR LATEST DETAILED INFORMATION CONCERNING RIVER LEVELS AND POTENTIAL FLOODING...SEE OUR HYDROLOGIC STATEMENTS. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...DAS AVIATION..........DTJ HYDROLOGY.........DAS
Hazardous weather outlook, Mar 12, 2:16 PM CST, 7 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 216 PM CST FRI MAR 12 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-131200- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 216 PM CST FRI MAR 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND FROM SOUTHWEST INTO CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT RUNOFF FROM RAINFALL AND SNOW MELT WILL ALLOW CREEKS AND RIVERS TO REMAIN HIGH THROUGH TONIGHT...AND POSSIBLY MINOR FLOODING. THOSE IN LOCATIONS SUBJECT TO SPRING FLOODING SHOULD STAY ALERT AND TAKE NECESSARY ACTIONS IN THE EVENT FLOODING DOES OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING ON AREA RIVERS AND CREEKS WILL REMAIN POSSIBLE INTO THE WEEKEND DUE TO RUNOFF FROM RAINFALL AND SNOW MELT. .SPOTTER INFORMATION STATEMENT... ANY FLOODING OR RAINFALL REPORTS WOULD BE APPRECIATED OVER THE NEXT FEW DAYS. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. AJ/DTJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 9:29 PM CST | River Flood Warning | ARX | Crawford, Vernon | 12 hr |
Nearby
River Flood Warnings in Wisconsin, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.